Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 710250, 13 pages
http://dx.doi.org/10.1155/2009/710250
Research Article

On a New Reliable Algorithm

1Department of Science, Faculty of Nursing and Sciences, Jerash Private University, 26150 Jerash, Jordan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia

Received 8 August 2009; Revised 30 November 2009; Accepted 22 December 2009

Academic Editor: Dumitru Bǎleanu

Copyright © 2009 A. K. Alomari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Alomari, M. S. M. Noorani, and R. Nazar, “On a New Reliable Algorithm,” International Journal of Differential Equations, vol. 2009, Article ID 710250, 13 pages, 2009. https://doi.org/10.1155/2009/710250.